Illinois Journal of Mathematics

The strong test ideal

Nobuo Hara and Karen E. Smith

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 45, Number 3 (2001), 949-964.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138162

Digital Object Identifier
doi:10.1215/ijm/1258138162

Mathematical Reviews number (MathSciNet)
MR1879246

Zentralblatt MATH identifier
1098.13501

Subjects
Primary: 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22]

Citation

Hara, Nobuo; Smith, Karen E. The strong test ideal. Illinois J. Math. 45 (2001), no. 3, 949--964. doi:10.1215/ijm/1258138162. https://projecteuclid.org/euclid.ijm/1258138162


Export citation